American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Nick Gill and Ian Short. Conjugacy in Thompson's group $F$. Proc. Amer. Math. Soc. 141 (2013) 1529-1538.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Beltrán and María José Felipe. Normal subgroups and class sizes of elements of prime power order. Proc. Amer. Math. Soc. 140 (2012) 4105-4109.
Abstract, references, and article information   
View Article: PDF

[3] Elena Alemany, Antonio Beltrán and María José Felipe. Nilpotency of normal subgroups having two $G$-class sizes. Proc. Amer. Math. Soc. 139 (2011) 2663-2669. MR 2801605.
Abstract, references, and article information   
View Article: PDF

[4] Sandro Mattarei. Retrieving information about a group from its character degrees or from its class sizes. Proc. Amer. Math. Soc. 134 (2006) 2189-2195. MR 2213690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1